Safety Alerts & Recalls

Search all Safety Alerts & Recalls

Latest Alerts

FDA Stops Imports of Ranbaxy Products
The U.S. Food and Drug Administration (FDA) is stopping the import of several drug products produced by the generic drug manufacturer Ranbaxy Laboratories, Ltd.  The FDA is concerned that Ranbaxy facilities in India are not following U.S. standards for good manufacturing practices.  Although fosinopril is one of the medications manufactured by Ranbaxy, drug shortages are not expected because, in most instances, there are enough other suppliers that can help meet demand for fosinopril. For more information, please visit: http://www.fda.gov/NewsEvents/Newsroom/PressAnnouncements/2008/ucm116949.htm
Learn More

New Safety Information for Fosphenytoin
FDA is investigating a potential increased risk of serious skin reactions from FOSPHENYTOIN (CEREBYX) in Asian patients who have tested positive for a specific gene. These serious skin reactions include Stevens Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) which often begin with several days of flu-like symptoms, followed by a painful red or purplish rash that spreads and blisters. FOSPHENYTOIN is used to control seizures. For more information, please visit: http://www.fda.gov/Drugs/DrugSafety/PostmarketDrugSafetyInformationforPatientsandProviders/ucm110259.htm
Learn More

Date Published Title Drug Source
2008-09-18 FDA Stops Imports of Ranbaxy Products Fosinopril FDA
2008-11-25 New Safety Information for Fosphenytoin Fosphenytoin FDA
2009-06-17 Recall of Single Lot of Furosemide Tablets, 40 mg Furosemide FDA
2007-11-16 Voluntary recall of 600mg and 800mg tablets Gabapentin Manufacturer
2008-01-31 Increased risk of suicidal thoughts and behaviour Gabapentin FDA
2008-09-18 FDA Stops Imports of Ranbaxy Products Gabapentin FDA
2008-12-17 New FDA Warning on Seizure Medications Gabapentin FDA
2009-05-06 FDA Approves Updated Labeling For Antiepileptic Medications Gabapentin FDA
2014-11-25 Empty Gabapentin 300 mg Capsules From Aurobindo Pharma Prompt Recall Gabapentin FDA
2009-08-27 Galantamine (Razadyne) Linked to Increased Risk of Fainting and Low Heart Rate Galantamine MediGuard CRT
2007-08-17 Very rare, serious, side effect in nursing mothers FDA
2008-09-18 FDA Stops Imports of Ranbaxy Products Ganciclovir FDA
2008-09-03 Statins plus fibrates increase risk of muscle problems Gemfibrozil MediGuard CRT
2011-04-25 Teva Pharmaceuticals Recalls Single Lot of Gemfibrozil tablets, 600 mg Gemfibrozil FDA
2013-08-19 FDA Strengthens Neuropathy Warnings for Fluoroquinolone Class of Antibiotics Gemifloxacin FDA
2010-06-22 FDA: Pfizer Voluntarily Withdraws Mylotarg (gemtuzumab ozogamicin) From U.S. Market FDA
2012-10-08 Teva Recalls Single Lot of Copaxone (glatiramer acetate injection), 20mg/mL Glatiramer Acetate FDA
2008-09-18 FDA Stops Imports of Ranbaxy Products Glimepiride FDA
2009-06-08 Thiazolidinediones Associated with Increased Risk of Fractures Glimepiride and Pioglitazone MediGuard CRT
2010-09-17 FDA Announces Safety Review of Actos (Pioglitazone) for Cancer Risk Glimepiride and Pioglitazone FDA
Back to Consumer Med Safety